Cosamin DS - I took cosaminds fos a month now. Does it cause me any problem? Am 41 and never?
- 15 Mar 2010 by badibhot
- cosamin ds, osteoarthritis, pain
... consulted to any doctor yet about the joint pain i have now on my knee, elbow and lower back
15 Mar 2010
It shouldn't cause any problems like withdrawals if that's what you are referring to. It is excellent for joint pain and you should keep taking it if it is helping you... Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... (inoperable osteoarthritis in both knees, complicated by earlier fractures and rods and pins in both femurs from a car accident in 1973). But ...
3 answers • 24 Feb 2010 •
2 answers • 18 Sep 2010 •
In one of the preceding articles there was a warning against overwight people taking CosaminDS,
1 answer • 22 Dec 2011 •
I was recently diagnosed with a bad case of osteoarthritis in my left shoulder. The doctor thinks there may be nerve damage. I did have severe ...
3 answers • 13 Jul 2012 • 1 star
Doc perscribed me Allpureinol since taking this I have had horrific gout attacks. He told me it will break up the crystals and I may have some pain. ...
2 answers • 31 Jul 2012 •